# SDR CA010822021

- Difficulty date: August 17, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Make and model: Cvac 580
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) LOW ENGINE FUEL BOOST PRESS LITE NR 1 ILLUMINATED IN FLIGHT.ALL ENGINE PARAMETERS NORMAL WITH CRUISE POWER SET.  POWER WAS REDUCED FOR ANTICIPATION OF ROUGH AIR ON DESCENT.WHEN POWER WAS CALLED FOR AGAIN NONE WAS AVAILABLE.  ENGINE SHUT DOWN FOR REST OF DESCENT AND LANDING.ATC WAS NOTIFIED OF PRECAUTIONARY SHUTDOWN.  MAINTENANCE T/S AIRCRAFT AND REPLACED THE NR 1 FCU. AIRCRAFT RETURNED TO SERVICE.
